# SDR ASOA20140707095

- Difficulty date: July 7, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 31,310 hours, 17,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  THE CREW REPORTED THAT THE EXIT ROW CEILING LIGHTS WOULD NOT ILLUMINATE. MAINTENANCE RESET THE ELECTRICAL SYSTEM ON THE ACFT, OPERATIONALLY TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
